登录    注册    忘记密码

详细信息

STABILIZATION FOR A CLASS OF MARKOVIAN JUMP LINEAR SYSTEMS WITH LINEAR FRACTIONAL UNCERTAINTIES  ( EI收录)   被引量:53

文献类型:期刊文献

英文题名:STABILIZATION FOR A CLASS OF MARKOVIAN JUMP LINEAR SYSTEMS WITH LINEAR FRACTIONAL UNCERTAINTIES

作者:Huang, Hongmei Long, Fei Li, Changlin

第一作者:Huang, Hongmei

通信作者:Huang, HM[1]

机构:[1]Guizhou Inst Technol, Coll Sci, Guiyang 550003, Peoples R China;[2]Guizhou Univ, Inst Intelligent Informat Proc, Guiyang 550025, Guizhou, Peoples R China

第一机构:贵州理工学院理学院

通信机构:corresponding author), Guizhou Inst Technol, Coll Sci, Guiyang 550003, Peoples R China.|贵州理工学院理学院;贵州理工学院;

年份:2015

卷号:11

期号:1

起止页码:295-307

外文期刊名:INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL

收录:EI(收录号:20150600490903);Scopus(收录号:2-s2.0-84922064826);WOS:【ESCI(收录号:WOS:000409763300021)】;

基金:This work was partially supported by the Talents Foundation of Guizhou Institute of Technology (XJZK.20131207).

语种:英文

外文关键词:Markovian jump linear systems; Stochastic stabilization; Linear fractional uncertainties; LMIs

摘要:In this paper, the problem of stochastic stabilization for a class of continuous time Markovian jump linear systems with linear fractional uncertainties is considered. By multiple Lyapunov functional technique, the state feedback controller and dynamic output feedback controller are derived in terms of linear matrix inequalities (LMIs), which guarantees the consider system is stochastic stabilization. Two numerical examples are presented to illustrate the effectiveness and the potential of the obtain results.

参考文献:

正在载入数据...

版权所有©贵州理工学院 重庆维普资讯有限公司 渝B2-20050021-8 
渝公网安备 50019002500408号 违法和不良信息举报中心